# SDR CALA2017092503324

- Difficulty date: September 25, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 70,033 hours, 18,434 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 332N31004
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYD SYS LEAK.  EMERGENCY DECLARED. FOUND HYD FLUID PUDDLING UNDER #1 ENG. REF IPC 29-11-05-03, FOUND THE TUBE ASSY LEAKING FROM LOWER END OF RIGID LINE AT THE B-NUT. TIGHTENED B-NUT APPROX 1/4 TURN. STILL LEAKING. R & R THE TUBE ASSY.
